# SDR FDKA200703107

- Difficulty date: March 9, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N838MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145384
- Aircraft time: 14,240 hours, 13,540 cycles
- Engine: Allsn AE3007A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Garlock Seal
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FDM 6146 MCO-PFN (1650 PHX LCL).  NR 1 ENGINE LOW OIL PRESSURE MESSAGE IN FLIGHT AND LEAKING ON THE GROUND.  IN-FLIGHT SHUT DOWN OF THE NR 1 ENGINE AND AN EMERGENCY WAS DECLARED.  MX REMOVED AND REPLACED ATS GARLOCK SEAL.
